# SDR SWAA2018040420916

- Difficulty date: March 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOORWAY FORWARD FRAME CRACKED AT BS 294, WL 208.5.  REPAIRED THE DOOR FRAME IAW ER AND EA.
